# SDR USAA2013031300005

- Difficulty date: March 12, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 40,189 hours, 14,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHT COVER BROKEN ADJACENT TO SEAT 18B.  REPLACED BROKEN EMERGENCY FLOOR PATH LIGHT COVER AT SEAT 18B.
